# SDR AALA20060077

- Difficulty date: February 2, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT LEFT AND RIGHT HAND FORWARD CABIN INOPERATIVE.  RESECURED LOOSE BATTERY PACK BY FORWARD LAVATORY FOR EMERGENCY LIGHTS AT LEFT AND RIGHT HAND FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
